# SDR QMLA2010080910052

- Difficulty date: August 9, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N805LF
- Make and model: Snias AS350B3
- Aircraft serial: 4559
- Aircraft time: 643 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 514 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Support
- Part number: 350A31202304
- Condition: Cracked
- Location: Main Rotor Head
- Part time: 643 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE 1ST 600 HR INSP OF THE MAIN ROTOR HEAD AND VIBRATION ABSORBER ASSY FOUND PN 350A 31 2023 04 TO HAVE APPROX .5" CRACK IN THE RADIUS.  DISASSEMBLED VIBRATION ABSORBER AND REPLACED BRACKET PN 350A 31 2023 04 WITH TSN 0.0  REASSEMBLED VIBRATION ABSORBER. INSTALLED ON ACFT AND BALANCED MAIN ROTOR HEAD.  NOTE:  CRACK WAS FOUND DURING MX AND VIBRATION ABSORBER WAS ALREADY REMOVED THEREFORE MINIMUM IMPACT FOR ACFT DOWN TIME.  IF CRACK WOULD HAVE BEEN FOUND OUTSIDE OF MX, CONSIDERABLE DOWN TIME WOULD HAVE BEEN CREATED ON AN ACFT THAT HAD JUST OVER 600 HRS.
